Alert archive / North Carolina / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 247, NWS Raleigh, NC

December 1, 20104 counties in North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at Dec 1, 2010, 12:49 AM EST for 4 counties in North Carolina. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 1, 2010, 12:49 AM EST (05:49 UTC)
Expired
Dec 1, 2010, 1:45 AM EST
In force
56 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon

Counties Davidson County, NC, Forsyth County, NC, Guilford County, NC, Randolph County, NC

The radar

The Roanoke radar (KFCX), 124 km from the middle of the area, began a volume at 05:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 30, 9:56 PM ESTTornado WatchSPC6 hr

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 5.8 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 00:00Z on 2010-12-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 39 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 00:00Z on 2010-12-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 407 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
39 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
486 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
407 m²/s²
0-3 km storm-relative helicity
448 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 30, 10:25 PM EST, 2 hours 24 minutes earlier.

Area forecast discussion, Nov 30, 10:25 PM EST, 2 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RALEIGH NC
1025 PM EST TUE NOV 30 2010

.SYNOPSIS...
A STRONG COLD FRONT WILL MOVE INTO AN UNSEASONABLY MILD AND HUMID
AIR MASS ACROSS THE REGION TONIGHT. CHILLY HIGH PRESSURE WILL BUILD
INTO THE REGION FROM THE NORTHWEST WEDNESDAY THROUGH THE END OF THE
WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
AS OF 915 PM TUESDAY...

TORNADO WATCH IN EFFECT UNTIL 4 AM EST FOR THE WESTERN AND SOUTHERN
NC PIEDMONT.

THE WEDGE FRONT SURGED NORTHWESTWARD THROUGH CENTRAL NC MUCH EARLIER
TUESDAY. HOWEVER... THE MARITIME TROPICAL AIR MASS -- CHARACTERIZED
BY MID 60S TO AROUND 70 DEGREES SURFACE DEWPOINTS AND RESULTANT
SURFACE-OR-NEARLY-SO-BASED INSTABILITY... ALBEIT WEAK -- REMAINS
UPSTREAM TO THE SOUTH AND SOUTHWEST OF CENTRAL NC... IN
POLEWARD-RESTRICTING SOUTHEASTERLY SURFACE FLOW AT 02Z.

IT WILL TAKE SOME TIME YET TO ADVECT THAT HIGHER THETA-E AIR AND
RESULTANT WEAK BUOYANCY INTO THE RAH CWA -- BETWEEN 04-06Z INTO THE
SOUTHERN AND WESTERN PIEDMONT; 06-08Z INVOF US HWY 1 CORRIDOR
(TRIANGLE); AND 08-12Z IN THE COASTAL PLAIN -- SINCE SURFACE WINDS
REMAIN SOUTHEASTERLY AND HAVE BACKED SLIGHTLY TO A MORE EASTERLY
COMPONENT DURING THE PAST COUPLE HOURS OWING TO ISALLOBARIC FLOW
TOWARD A MESOLOW/PRESSURE FALL CENTER NEAR KGSP. THAT VERY
SOUTHEASTERLY SURFACE FLOW... HOWEVER... IN CONJUNCTION WITH THE
APPROACH OF A SSW 55 TO 60 KT LLJ AT H85 AND ASSOCIATED STRONGLY
VEERED LOW LEVEL WIND PROFILE PER THE GSO RAOB AND KGSP VWP... WILL
CONTINUE TO INCREASE LOW LEVEL SHEAR WELL ABOVE VALUES SUPPORTIVE OF
TORNADOES THROUGH THE OVERNIGHT.

WITH ALL OF THAT IN MIND... WE CONTINUE TO ANTICIPATE THE PASSAGE OF
THE UPSTREAM SQUALL LINE THAT BEARS DAMAGING STRAIGHT LINE WINDS
ALONG IT/S LENGTH -- DRIVEN MOSTLY BY MOMENTUM TRANSPORT IN THE
DEEPLY SATURATED ENVIRONMENT IT RIDES -- AND EMBEDDED SUPERCELL
STRUCTURES THAT HAVE BEEN OBSERVED IN KFFC AND KGSP RADAR DATA AND
ALREADY PRODUCED POSSIBLE TORNADO DAMAGE IN THOSE CWA/S.

THE MORE PROBLEMATIC ASPECT OF THE FORECAST REMAINS WHAT... IF
ANY... MORE CELLULAR SEVERE THUNDERSTORM DEVELOPMENT MAY OCCUR IN
ADVANCE OF THE LINE. MANY OF THE HI-RES CONVECTION-ALLOWING MODELS
SUGGESTED SUCH PRE-FRONTAL/SQUALL LINE CELLULAR DEVELOPMENT WOULD
OCCUR ALONG A CONFLUENCE AXIS FROM EASTERN FL/GA... CENTRAL SC... TO
SOUTHERN NC BY NOW. THAT HAS NOT OCCURRED... AND IS LIKELY A
FUNCTION OF THE TONGUE OF DRY MID LEVEL AIR AND CAPPING INVERSION IN
THAT REGION PER 00Z KTLH AND KCHS RAOBS (AND MAY BE TRACEABLE BACK
TO SOUTH TX AND LA YESTERDAY)... BETWEEN THE DEEP WARM CONVEYOR BELT
AND LEADING SQUALL LINE TO THE WEST AND ANOTHER PLUME OF HIGH MID
LEVEL RH EXTENDING AND SUPPORTING AN AXIS OF SHOWERS FROM EAST OF
KCHS NORTHWARD THROUGH EASTERN NC. WE WILL MONITOR THE LATTER AXIS
OF SHOWERS MOVING ONSHORE BETWEEN KMYR AND KILM... BUT THESE SHOULD
WEAKEN AS THEY MOVE INLAND AHEAD OF THE RICHER LOW LEVEL MOISTURE
HELD FOR AWHILE AT BAY IN THE AFOREMENTIONED SE SURFACE FLOW.

THERE ARE SIGNS AS OF THIS WRITING... HOWEVER... THAT THE EASTERN
FRINGE OF THE DEEP WARM CONVEYOR BELT MOISTURE AND MORE SIGNIFICANT
HEIGHT FALLS ALOFT/FORCING FOR ASCENT APPROACHING FROM THE WEST MAY
BE FINALLY SUPPORTING SOME WEAK PRE-FRONTAL DEVELOPMENT INVOF KCLT.
IF THIS TREND CONTINUES... SUSPECT AN UPSWING IN COVERAGE AND
INTENSITY OF PRE-FRONTAL CELLULAR DEVELOPMENT MAY OCCUR AHEAD OF THE
APPROACHING SQUALL LINE IN THE AREAS AND DURING THE TIMES NOTED IN
PARAGRAPH TWO... AS THE STRONGER/DEEPER FORCING FOR
ASCENT/MOISTENING INTERCEPTS THE AFOREMENTIONED APPROACHING LOW
LEVEL THETA-E/WEAK INSTABILITY AXIS.  -MWS

&&

.SHORT TERM /WEDNESDAY AND WEDNESDAY NIGHT/...
AS OF 230 PM TUESDAY...

THE NEGATIVELY TILTED FULL LATITUDE TROUGH OVER THE REGION WILL
PIVOT NORTHEASTWARD INTO NEW ENGLAND BY WEDNESDAY EVENING/NIGHT.
BAND OF CONVECTION/THUNDERSTORMS AHEAD OF THE ATTENDANT STRONG
SURFACE COLD FRONT AND WITHIN THE LLJ/WARM CONVEYOR BELT SHOULD BE
EXITING THE COASTAL CAROLINAS AOA DAYBREAK. BUT STILL COULD SEE A
BRIEF ONE HOUR TO TWO HOUR WINDOW OF SCATTERED SHOWERS WITH THE
ACTUAL SURFACE FROPA BETWEEN 12 TO 15Z WEDNESDAY WITH POPS TAPERING
OFF SHARPLY FROM WEST TO EAST AS THE DRY/COLD AIR RUSHES IN. THIS
STRONG CAA WILL RESULT IN AN ATYPICAL DIURNAL CURVE WITH
TEMPERATURES DROPPING THROUGH THE LATE MORNING AND INTO THE
AFTERNOON HOURS. A LARGE SPREAD IN THE MORNING DAYTIME HIGHS...
RANGING FROM UPPER UPPER 40S TO AROUND 50 OVER THE NORTHWEST
PIEDMONT TO LOWER/MID 60S ACROSS COASTAL SECTIONS.

CLEAR SKIES OVERNIGHT WITH A STEADY 3 TO 5 KT NWLY WIND. OVERNIGHT
LOWS IN THE UPPER 20S TO LOWER 30S...WITH SOME MID 20S POSSIBLE IN
THE TYPICALLY LOW-LYING COLD SPOTS.

&&

.LONG TERM/THURSDAY THROUGH TUESDAY/...
AS OF 230 PM TUESDAY...
COOL...BELOW NORMAL TEMPERATURES WILL BE A MAIN STAY THROUGH THE
LONG TERM PERIOD AS CENTRAL NC WILL REMAIN UNDER THE SOUTHERN
PERIPHERY OF A PERSISTENT MID/UPPER TROUGH EXTENDING OVER EASTERN
CANADA AND THE EASTERN US.

THERE REMAINS SOME DIFFERENCES WITH HOW DETERMINISTIC
MODELS HANDLE INDIVIDUAL CLIPPER LIKE SHORTWAVE TROUGHS THAT WILL
PROGRESS EAST THROUGH THE BASE OF THE MEAN TROUGH...BRINGING
PERIODIC MID AND HIGH CLOUDINESS THROUGH THE PERIOD BUT LITTLE IN
THE WAY OF MEASURABLE PRECIP EAST OF THE APPALACHIANS IN THE
DOWNSLOPE NWLY FLOW REGIME. AFTERNOON HIGHS WILL CONSISTENTLY RUN
FROM THE MID TO UPPER 40S ACROSS THE NORTHERN TIER TO LOWER/MID 50S
ACROSS THE SOUTH. LOWS 27 TO 32.

THERE IS GROWING MODEL CONSENSUS THAT THE LARGE FLOW PATTERN WILL
UNDERGO SIGNIFICANT AMPLIFICATION BY EARLY NEXT WEEK...WITH
REINFORCEMENT OF COLD AIR INTO THE REGION AS A POLAR VORTEX DEVELOPS
OVER THE NORTHEAST US. TEMPERATURES COULD COOL ANOTHER 3 TO 5
DEGREES WITH HIGHS IN THE 40S AND LOWS IN THE 20S.

&&

.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
AS OF 720 PM TUESDAY...

ADVERSE AVIATION CONDITIONS WILL BE POSSIBLE THIS EVENING INTO
WEDNESDAY MORNING AS A COLD FRONT SLOWLY TRACKS EASTWARD AND ACROSS
CENTRAL NC.

SHOWERS AND SCATTERED THUNDERSTORMS WILL OVERSPREAD CENTRAL NC FROM
THE W-SW LATE THIS EVENING AND OVERNIGHT... AS A POWERFUL COLD FRONT
SLOWLY MOVES ACROSS THE AREA FROM WEST TO EAST. MVFR/IFR (WITH
POSSIBLE LIFR CONDITIONS IN MOST INTENSE SHOWERS/STORMS) CONDITIONS
WILL BE POSSIBLE AS THE MAIN BAND MOVES THROUGH THE AREA BETWEEN
02Z-08Z ACROSS THE WESTERN TERMINALS (KGSO/KINT) AND 05Z-13Z ACROSS
THE EASTERN TERMINALS (KRDU/KFAY/KRWI). LIGHT SHOWERS WITH PERHAPS
BRIEF MVFR CONDITIONS WILL BE POSSIBLE AHEAD OF THE MAIN BAND THIS
EVENING AS WELL. IN ADDITION TO CIG AND VISBY RESTRICTIONS...
SSE'ERLY TO SOUTHERLY WINDS OF 15 KTS GUSTING TO 25 TO 30 KT WILL BE
POSSIBLE AS THE LOW LEVEL WIND FIELD CONTINUES TO STRENGTHEN IN
ADVANCE OF THE COLD FRONT. IN FACT WINDS SEVERAL THOUSAND FEET OFF
THE SURFACE ARE EXPECTED TO BE UPWARD OF 50 TO 60 KTS LATER THIS
EVENING INTO THE OVERNIGHT. THUS... AS THE BAND/LINE OF SHOWERS AND
STORMS MOVE THROUGH THE AREA... EXPECT WE COULD SEE SOME GUSTS OF UP
TO 50 KTS OR SO IN SOME OF THE MORE INTENSE SHOWERS AND/OR STORMS.

WEDNESDAY... EXPECT IMPROVING WEATHER CONDITIONS IN THE MORNING TO
EARLY AFTERNOON WITH CEILINGS INCREASING ABOVE MVFR CRITERIA BETWEEN
15Z TO 18Z... WITH MOSTLY CLEAR SKIES EXPECTED DURING THE AFTERNOON
HOURS. WLY WINDS WILL BE BREEZY WITH GUSTS BETWEEN 20-25 KTS
PROBABLE...MAINLY IN THE MORNING THROUGH EARLY AFTERNOON.

VFR CONDITIONS PROJECTED WEDNESDAY NIGHT THROUGH SUNDAY.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...MWS
NEAR TERM...MWS
SHORT TERM...CBL
LONG TERM...CBL
AVIATION...BSD/WSS
Hazardous weather outlook, Nov 30, 10:19 PM EST, 2 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RALEIGH NC
1019 PM EST TUE NOV 30 2010

NCZ008>011-025>028-041>043-076>078-085-086-088-089-011100-
GRANVILLE-VANCE-WARREN-HALIFAX-DURHAM-FRANKLIN-NASH-EDGECOMBE-WAKE-
JOHNSTON-WILSON-LEE-HARNETT-WAYNE-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
1019 PM EST TUE NOV 30 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...THROUGH TONIGHT.

THERE IS A RISK OF FAST-MOVING SEVERE THUNDERSTORMS TONIGHT ACROSS
CENTRAL NORTH CAROLINA. TORNADOES AND DAMAGING STRAIGHT-LINE
WINDS WILL BE THE MAIN SEVERE WEATHER HAZARDS.

THE SEVERE STORMS...WHICH WILL MOVE RAPIDLY TO THE NORTHEAST
AROUND 50 MPH... WILL OCCUR IN AN UNSEASONABLY MILD AND HUMID AIR
MASS TONIGHT... ALONG AND AHEAD OF A STRONG COLD FRONT THAT WILL
MOVE EAST AND OUT OF CENTRAL NC BY EARLY WEDNESDAY.

WHILE ISOLATED SEVERE STORMS COULD OCCUR BETWEEN 1 AM AND 4 AM AHEAD
OF THE COLD FRONT... THE GREATEST THREAT FOR SEVERE STORMS WILL
BE WITH STORMS ALONG THE COLD FRONT... WHICH WILL EDGE EASTWARD
THROUGH THE TRIANGLE...FAYETTEVILLE...GOLDSBORO...ROCKY MOUNT...
AND SURROUNDING COMMUNITIES... BETWEEN 4 AM AND 8 AM.

THESE STORMS WILL MOVE RAPIDLY TO THE NORTHEAST AROUND 50 MPH.
THUS... YOU WILL NEED TO ACT QUICKLY WHEN A WARNING IS ISSUED FOR
YOUR LOCATION.

NIGHTTIME SEVERE WEATHER CAN BE EXTREMELY DANGEROUS. OVER EIGHTY
PERCENT OF ALL TORNADO DEATHS IN NORTH CAROLINA OCCUR AT NIGHT.
BEFORE GOING TO BED...CHECK LOCAL RADIO OR TELEVISION FOR THE
LATEST WEATHER INFORMATION. HAVING A NOAA WEATHER RADIO READY TO
ALERT YOU TO WARNINGS AT NIGHT COULD SAVE YOUR LIFE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED BETWEEN 2 AM AND
8 AM. SPOTTERS SHOULD REPORT SEVERE WEATHER AS SOON AS IT IS SAFE
TO DO SO. PLEASE STAY TUNED FOR LATER WATCHES AND WARNINGS.

NCZ007-021>024-038>040-073>075-083-084-011100-
PERSON-FORSYTH-GUILFORD-ALAMANCE-ORANGE-DAVIDSON-RANDOLPH-CHATHAM-
STANLY-MONTGOMERY-MOORE-ANSON-RICHMOND-
1019 PM EST TUE NOV 30 2010

...TORNADO WATCH 760 IN EFFECT UNTIL 4 AM EST WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...THROUGH TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.

THERE IS A RISK OF FAST-MOVING SEVERE THUNDERSTORMS TONIGHT ACROSS
THE SOUTHERN AND WESTERN NC PIEDMONT. IN ADDITION TO THE
POTENTIAL FOR TORNADOES... DAMAGING STRAIGHT-LINE WINDS WILL ALSO
BE POSSIBLE.

THE SEVERE STORMS... WHICH WILL MOVE RAPIDLY TO THE NORTHEAST
AROUND 50 MPH... WILL OCCUR IN AN UNSEASONABLY MILD AND HUMID AIR
MASS TONIGHT... ALONG AND AHEAD OF A STRONG COLD FRONT THAT WILL
MOVE EAST AND OUT OF THE WATCH AREA BY EARLY WEDNESDAY MORNING.

NIGHTTIME SEVERE WEATHER CAN BE EXTREMELY DANGEROUS. OVER EIGHTY
PERCENT OF ALL TORNADO DEATHS IN NORTH CAROLINA OCCUR AT NIGHT.
BEFORE GOING TO BED...CHECK LOCAL RADIO OR TELEVISION FOR THE
LATEST WEATHER INFORMATION. HAVING A NOAA WEATHER RADIO READY TO
ALERT YOU TO WARNINGS AT NIGHT COULD SAVE YOUR LIFE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS REQUESTED. FIRST RESPONDERS AND 911
CENTERS SHOULD PREPARE FOR ADDITIONAL STAFFING FOR THIS EVENT.
SPOTTERS SHOULD REPORT SEVERE WEATHER AS SOON AS IT IS SAFE TO DO
SO. PLEASE STAY TUNED FOR LATER WATCHES AND WARNINGS.

MWS

In the hours before

Special weather statement, Dec 1, 12:11 AM EST, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1211 AM EST WED DEC 1 2010

NCZ038-073-083-010615-
ANSON-DAVIDSON-STANLY-
1211 AM EST WED DEC 1 2010

...STRONG THUNDERSTORMS WILL MOVE ACROSS DAVIDSON...STANLY AND ANSON
COUNTIES THROUGH 115 AM EST...

AT 1210 AM EST...DOPPLER RADAR INDICATED A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM STATESVILLE TO 10 MILES
SOUTHWEST OF MONROE...MOVING EAST AT 40 MPH.

LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...STANFIELD...FINGER...
WHITE STORE...RICHFIELD...WELCOME...NORWOOD.

HAZARDS INCLUDE...
GUSTY WINDS OF 30 TO 40 MPH.

SEEK SHELTER IN A NEARLY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.

&&

LAT...LON 3549 8031 3551 8019 3571 8033 3574 8046
      3583 8049 3585 8039 3597 8037 3602 8021
      3601 8004 3551 8006 3550 8018 3538 8005
      3510 8006 3512 7993 3505 7988 3490 7985
      3481 7992 3481 8030 3518 8028 3519 8050
TIME...MOT...LOC 0510Z 254DEG 34KT 3573 8081 3482 8074

22

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 1, 12:11 AM ESTSpecial Weather StatementRAHAnson, Davidson, Stanly64 min
Dec 1, 12:44 AM ESTSevere Thunderstorm WarningRAHAnson, Montgomery, Richmond, Stanly61 min
Dec 1, 1:38 AM ESTSevere Thunderstorm WarningRAHAlamance, Chatham, Guilford, Randolph52 min
Dec 1, 1:41 AM ESTSevere Thunderstorm WarningRAHAnson, Montgomery, Moore, Richmond64 min
Dec 1, 2:29 AM ESTSevere Thunderstorm WarningRAHAlamance, Chatham, Randolph61 min
Dec 1, 2:39 AM ESTSevere Thunderstorm WarningRAHOrange, Person81 min
Dec 1, 2:45 AM ESTSevere Thunderstorm WarningRAHHoke, Montgomery, Moore, Richmond, Scotland60 min
Dec 1, 3:04 AM ESTSevere Thunderstorm WarningRAHSampson26 min
Dec 1, 3:26 AM ESTSevere Thunderstorm WarningRAHChatham, Lee49 min
Dec 1, 3:48 AM ESTSpecial Weather StatementRAHDurham57 min
Dec 1, 4:03 AM ESTSpecial Weather StatementRAHCumberland, Harnett, Wake42 min
Dec 1, 4:08 AM ESTSpecial Weather StatementRAHGranville, Vance37 min
Dec 1, 4:26 AM ESTSevere Thunderstorm WarningRAHDurham, Franklin, Granville, Wake49 min
Dec 1, 4:41 AM ESTSpecial Weather StatementRAHJohnston, Sampson64 min
Dec 1, 4:44 AM ESTSevere Thunderstorm WarningRAHGranville, Vance46 min
Dec 1, 5:12 AM ESTSevere Thunderstorm WarningRAHWarren48 min
Dec 1, 5:19 AM ESTSpecial Weather StatementRAHFranklin, Halifax, Nash56 min
Dec 1, 5:38 AM ESTSpecial Weather StatementRAHWayne, Wilson52 min
Dec 1, 6:13 AM ESTSpecial Weather StatementRAHEdgecombe, Halifax62 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.